# SDR TRBACPCP2010024

- Difficulty date: April 17, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 20,931 hours, 24,578 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING ASSEMBLY, LOWER SURFACE AT RIB 10 JACK PAD.  AWAITING COMPLETION OF ATR SRI AND EXECUTIVE ENGINEERING ORDER INSTRUCTIONS FOR CORRECTIVE ACTION TAKEN.
